Algebras whose Auslander-Reiten quivers have large regular components

Crawley-Boevey W, Ringel CM (1992)
Journal of Algebra 153(2): 494-516.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Crawley-Boevey W, Ringel CM. Algebras whose Auslander-Reiten quivers have large regular components. Journal of Algebra. 1992;153(2):494-516.
Crawley-Boevey, W., & Ringel, C. M. (1992). Algebras whose Auslander-Reiten quivers have large regular components. Journal of Algebra, 153(2), 494-516.
Crawley-Boevey, W., and Ringel, C. M. (1992). Algebras whose Auslander-Reiten quivers have large regular components. Journal of Algebra 153, 494-516.
Crawley-Boevey, W., & Ringel, C.M., 1992. Algebras whose Auslander-Reiten quivers have large regular components. Journal of Algebra, 153(2), p 494-516.
W. Crawley-Boevey and C.M. Ringel, “Algebras whose Auslander-Reiten quivers have large regular components”, Journal of Algebra, vol. 153, 1992, pp. 494-516.
Crawley-Boevey, W., Ringel, C.M.: Algebras whose Auslander-Reiten quivers have large regular components. Journal of Algebra. 153, 494-516 (1992).
Crawley-Boevey, William, and Ringel, Claus Michael. “Algebras whose Auslander-Reiten quivers have large regular components”. Journal of Algebra 153.2 (1992): 494-516.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar